Bulletin of the Belgian Mathematical Society - Simon Stevin

A Phragmén - Lindelöf principle for slice regular functions

Graziano Gentili, Caterina Stoppato, and Daniele C. Struppa

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 18, Number 4 (2011), 749-759.

Dates
First available in Project Euclid: 8 November 2011

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1320763135

Digital Object Identifier
doi:10.36045/bbms/1320763135

Zentralblatt MATH identifier
1253.30063

Subjects
Primary: 30G35: Functions of hypercomplex variables and generalized variables 30C80: Maximum principle; Schwarz's lemma, Lindelöf principle, analogues and generalizations; subordination

Keywords
Phragmén-Lindelöf slice regular functions of a quaternionic variable

Citation

Gentili, Graziano; Stoppato, Caterina; Struppa, Daniele C. A Phragmén - Lindelöf principle for slice regular functions. Bull. Belg. Math. Soc. Simon Stevin 18 (2011), no. 4, 749--759. doi:10.36045/bbms/1320763135. https://projecteuclid.org/euclid.bbms/1320763135


Export citation